# SDR ANCF2012010800105

- Difficulty date: January 8, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N590EL
- Make and model: Airbus A318-111
- Aircraft serial: 2328
- Aircraft time: 2,266,810 hours, 13,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A14764
- Condition: Deployed
- Location: Cabin
- Part time: 2,266,810 hours, 13,140 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ESCAPE SLIDE PACK-ASSEMBLY WAS DEPLOYMENT.
